MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO LINK ANCHOR 2.9MM; FASTENER, FIXATION

CAYENNE MEDICAL QUATTRO LINK ANCHOR 2.9MM; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 3006108336-2023-00023, 3006108336-2023-00024.It is noted that for these reports, only two out of the three anchors were reported to be retained.All reports are being listed for serious injury as it is unknown which lots were retained.G2 : foreign : japan.The device will not be returned for analysis, however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during the surgery for the pectoralis major muscle repair, the anchor of the complaint product was fractured while the surgeon tried to implant it.It was reported that three anchors fractured and two of the three anchors remained in the patient's bone.It was reported as well that the bone quality of the patient was hard.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
Adding note for there being an inserter the was fractured and retained along with the anchor fractured and retained.It is noted that it is unknown which lot was fractured and retained.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.It is noted that for these reports, only two out of the three anchors were reported to be retained.All reports are being listed for serious injury as it is unknown which lots were retained.Adding note for there being an inserter the was fractured and retained along with the anchor fractured and retained.It is noted that it is unknown which lot was fractured and retained.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
QUATTRO LINK ANCHOR 2.9MM
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
jennifer rapsavage
56 e. bell dr
warsaw, IN 46582
5745260384
MDR Report Key17317345
Report Number3006108336-2023-00025
Device Sequence Number14976295
Product Code MBI
UDI-Device Identifier00887868270161
UDI-Public(01)00887868270161(17)271110(10)65614205
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCM-9129
Device Lot Number65614205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer09/20/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date10/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown